Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Advice on pain killers for Osteoarthritis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   i have osteoarthritis but i'm alergic to anti flamatories what shall i do for the pain?
Doctor :   hi
Doctor :   may i know ur age and what meds u r allergic to ?
User :   im 45,im alergic to asprin,anything with codine or nurofen
Doctor :   ok
Doctor :   then have u tried acetaminophen (tylenol) ?
User :   no, my gp hasn't sugested anything else
Doctor :   tylenol is available OTC
Doctor :   u can take that
User :   are there any side effects
Doctor :   no
Doctor :   not major at that dosage
User :   ok i'll give them a try,thanks
Doctor :   take tylenol PM for the pain
User :   ok anything else you can sugest
Doctor :   try heat fomentation as well, and glucosamine supplement to improve the cartilage of ur joints
Doctor :   Have u had Xrays done ?
User :   no x-rays yet the gp says it might not show up as its still early days but i do have history of it in other parts of my body
Doctor :   in that case , no need to worry
Doctor :   glucosamione and tylenol will help
User :   i do hope so,thanks for everthing you'v been a great help
Doctor :   u r welcome
Doctor :   thanks for consulting me here
Doctor :   Bye for now
User :   bye!
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor